Forum

× Welcome click the New Topic button to post

IVIG ending8 months ago interfering with BCG?

3 years 9 months ago #49988 by Karnak
Curious, I had 3months of IVIG infusions for a Anti MAG para-protein peripheral neuropathy condition. It ended about 8 months ago with no improvements. Is it possible that the immunosuppressive properties of that treatment may linger and interfere with the BCG immune response?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1350 Guests 
Lapecheronza's AvatarLapecheronza

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Carrieb72
Yesterday Total Opened: 0 Yesterday Total Answered: 2
Total Posts: 52609 Total Subjects: 6830 Total Users: 8385
Powered by Kunena Forum